# SDR DHL2005783002

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND RT MLG RED LIGHT ILLUMINATED.  CLEANED CONTACTS ON RT MLG DOWNLOCK SWITCHS SYS OPS CHECKED BAD ON GROUND IAW B727 M/M R & R RT MAIN GEAR UPLOCK SENSOR OPS CHECK OK IAW MM 32-61-81. P/N 1-899-29.
